How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Felt face very hot in the night. Bright red cheeks this morning.

Customer Question

Felt face very hot in the night. Bright red cheeks this morning. no other symptoms. something I ate? Just remembered had steroid injection for shoulder problem two days ago at midday.

Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Flushed cheeks are a common side effect of steroid injection.
It should go away in due course of time and is not something to worry about a great deal at all.
Let me know if you have more questions.
Rate me for my services when you are done asking by clicking on one of the smilies below.
Kindest Regards